IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v37y1991i1p66-75.html
   My bibliography  Save this article

A nonparametric test of fit of a parametric model

Author

Listed:
  • Kozek, Andrzej S.

Abstract

We propose a natural test of fit of a parametric regression model. The test is based on a comparison of a nonparametric kernel estimate of a regression function with its least-squares parametric estimate. Under the null hypothesis we derive approximations to the probability distribution functions of the test statistic. The approximations are exact with a power rate. Moreover, we prove the consistency of the test.

Suggested Citation

  • Kozek, Andrzej S., 1991. "A nonparametric test of fit of a parametric model," Journal of Multivariate Analysis, Elsevier, vol. 37(1), pages 66-75, April.
  • Handle: RePEc:eee:jmvana:v:37:y:1991:i:1:p:66-75
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0047-259X(91)90111-E
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Wenceslao González-Manteiga & Rosa Crujeiras, 2013. "An updated review of Goodness-of-Fit tests for regression models," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 22(3), pages 361-411, September.
    2. Gonzalez Manteiga, W. & Vilar Fernandez, J. M., 1995. "Testing linear regression models using non-parametric regression estimators when errors are non-independent," Computational Statistics & Data Analysis, Elsevier, vol. 20(5), pages 521-541, November.
    3. González-Manteiga, Wenceslao & Quintela-del-Río, Alejandro & Vieu, Philippe, 2002. "A note on variable selection in nonparametric regression with dependent data," Statistics & Probability Letters, Elsevier, vol. 57(3), pages 259-268, April.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:37:y:1991:i:1:p:66-75. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.